# SDR AALA20101012DFW06

- Difficulty date: October 11, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 37,031 hours, 4,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY RIGHT SIDE ESCAPE PATH LIGHT INOPERATIVE AND COVER MISSING.  REPLACED FORWARD GALLEY RIGHT SIDE LIGHT ASSEMBLY.  OPS CHECKS NORMAL.
